Communications in Mathematical Analysis

Meromorphic Functions Compatible with Homomorphisms of Actions on $\bf C$

R. N. Maalouf and W. Raji

Full-text: Open access

Abstract

We consider homomorphisms $H:G_1\longrightarrow G_2$ of holomorphic (group or pseudo-group) actions $G_1$ and $G_2$ on domains $\Omega_1$ and $\Omega_2$ respectively in $\bf C$, together with meromorphic functions $f$ that are compatible with these homomorphisms in the sense that \begin{equation} f(g(z))=H(g)(f(z))\nonumber \end{equation} for every $g\in G_1$ and $z\in\Omega_1$. Such situations are rooted in the cases of elliptic and modular functions, modular and automorphic forms, etc... We investigate various aspects of such cases, such as constructions and correspondences between families of functions compatible with different homomorphisms, that transform one family of functions compatible with one homomorphism to another one compatible with a different homomorphism.

Article information

Source
Commun. Math. Anal., Volume 13, Number 2 (2012), 116-130.

Dates
First available in Project Euclid: 9 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.cma/1349803598

Mathematical Reviews number (MathSciNet)
MR2998359

Zentralblatt MATH identifier
1348.30014

Subjects
Primary: 11F11: Holomorphic modular forms of integral weight
Secondary: 30D30: Meromorphic functions, general theory

Keywords
Meromorphic Functions Group Actions on {\bf C} Compatibility with Group Actions on {\bf C} Modular Forms Multiplier Systems

Citation

Maalouf, R. N.; Raji, W. Meromorphic Functions Compatible with Homomorphisms of Actions on $\bf C$. Commun. Math. Anal. 13 (2012), no. 2, 116--130. https://projecteuclid.org/euclid.cma/1349803598


Export citation